# SDR MALA020240

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND OF AC 411 IN CWA, NOTED EMERGENCY LIGHT 44LN NOT WORKING.  FOUND BROKEN WIRES WHERE WIRES ATTACH TO THE STRIP.  MAINTENANCE REMOVED AND REPLACED FLOOR PATH EMERGENCY LIGHT 44LN, P/N 6690-2 IAW SF340 AMM 33-50-20-4.
